MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4020
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event occurred on an unspecified date involving a 3-way high flow stopcock w/rotating luer where the reporter stated that the patient was on high-dose pressors when the blood pressure suddenly dropped to 40¿s/20¿s.Then the provider called to room, and they came preparing to cardiovert and possibly begin cpr.It was noted that medication was leaking onto bed.They replaced leaking stopcock, and blood pressure increased to 220¿s systolic.There was adverse event and unknown delay in therapy reported as a result of this event.
 
Additional Manufacturer Narrative
Device has been received; however, evaluation has not been completed.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used non-icu medical stopcock for inspection.The configuration of the stopcock did not match the list number or other list numbers distributed by icu medical.Two (2) cracks were observed on one (1) of the female luers.The stopcock was leak tested per product specifications.There was leakage from the crack.The reported complaint could not be confirmed.The stopcock was not an icu medical device.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Note: this complaint will be voided as the suspect device is not an icu medical product.

Brand Name
3-WAY HIGH FLOW STOPCOCK W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22290121
Report Number9617594-2025-01296
Device Sequence Number8373874
Product Code FMG
UDI-Device Identifier00887709008717
UDI-Public(01)00887709008717(17)291001(10)14192222
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4020
Device Lot Number14192222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIGH DOSE PRESSORS (MFR UNK)
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown